# SDR 06FDEA0905

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL SPACE FOUND 4EA CRACKS FROM .5" INCH TO 2 INCHES LONG ON UPPER SIDE LEFT VERTICAL BULKHEAD FROM STA 1491 TO 1501 LEFT SIDE X 31.  INSTALLED CABLE, PULLEY, ACCUMULATOR AND PIPES IAW MM 27-51-07-2 AND MM 27-51-09-2   AND MM 20-10-01-2 AND MM 29-12-01-4 AND IAW MM 29-00-00-2.  LEAK TEST IAW MM 29-00-00-2.  REINSTALLED SENSITY ELEMENT IAW MM 30-23-00-0.
